Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 583193, 13 pages
http://dx.doi.org/10.1155/2013/583193
Research Article

A New Piecewise-Spectral Homotopy Analysis Method for Solving Chaotic Systems of Initial Value Problems

1Department of Applied Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran
2School of Mathematics, Computer Science and Statistics, University of KwaZulu-Natal, Private Bag X01, Scottsville, Pietermaritzburg 3209, South Africa
3Department of Mathematics, University of Venda, P Bag X5050, Thohoyandou 0950, South Africa

Received 30 September 2012; Revised 14 February 2013; Accepted 25 February 2013

Academic Editor: Trung Nguyen Thoi

Copyright © 2013 H. Saberi Nik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Saberi Nik, Sohrab Effati, Sandile S. Motsa, and Stanford Shateyi, “A New Piecewise-Spectral Homotopy Analysis Method for Solving Chaotic Systems of Initial Value Problems,” Mathematical Problems in Engineering, vol. 2013, Article ID 583193, 13 pages, 2013. doi:10.1155/2013/583193